ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation

Journal: International Journal of Science and Research (IJSR) (Vol.6, No. 2)

Publication Date:

Authors : ; ; ; ;

Page : 608-613

Keywords : Extended Jacobian Elliptic function; Complex Schrodinger evolution equations; Solitary wave solution; Soliton solutions;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, new optic solutions of (2+1) -dimensional generalization of complex nonlinear Schrdinger equations are obtained via the powerful Extended Jacobian Elliptic functions expansion method. When the modulus or, the doubly periodic solutions degenerate soliton solutions including bright or dark solitons.

Last modified: 2021-06-30 17:48:27